# SDR CA960708005

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- Engine: Pwa JT8D7B
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 106051511
- Condition: Binding
- Location: Nr 14 Spoiler
- Component: Borgwarner, 106051511
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PRE-TAKEOFF CHECKS A VIBRATION WAS GENERATED WHEN RIGHT AILERON WAS COMMANDED. AIRCRAFT RETURNED TO BLOCKS. #14 SPOILER ACTUATOR WAS BINDING, REPLACED.
